# SDR AWXA960561

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2209 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT INOP AT ROW 24.  RESEAT RECESSED SOCKET AT SEAT CONNECTOR.  OPERATIONS CHECK GOOD.  (M)
